Follow
Joel Esteban Restrepo Tangarife
Joel Esteban Restrepo Tangarife
Postdoctoral researcher, Ghent University, Belgium
Verified email at ugent.be
Title
Cited by
Cited by
Year
Explicit solutions for linear variable–coefficient fractional differential equations with respect to functions
JE Restrepo, M Ruzhansky, D Suragan
Applied Mathematics and Computation 403, 126177, 2021
212021
A class of time-fractional Dirac type operators
D Baleanu, JE Restrepo, D Suragan
Chaos, Solitons & Fractals 143, 110590, 2021
152021
An extension by means of ω-weighted classes of the generalized Riemann-Liouville k-fractional integral inequalities
P Agarwal, JE Restrepo
Journal of Mathematical Inequalities 14 (1), 35-46, 2020
152020
Explicit representations of solutions for linear fractional differential equations with variable coefficients
JE Restrepo, M Ruzhansky, D Suragan
arXiv preprint arXiv:2006.15356, 2020
92020
Weighted hypergeometric functions and fractional derivative
JE Restrepo, A Kılıçman, P Agarwal, O Altun
Advances in Difference Equations 2017 (1), 1-11, 2017
72017
Holomorphic Hölder‐type spaces and composition operators
O Blasco, A Karapetyants, J Restrepo
Mathematical Methods in the Applied Sciences 43 (17), 10005-10026, 2020
62020
Oscillatory solutions of fractional integro‐differential equations
JE Restrepo, D Suragan
Mathematical Methods in the Applied Sciences 43 (15), 9080-9089, 2020
62020
Weighted reverse fractional inequalities of Minkowski’s and Holder’s type
JE Restrepo, VL Chinchane, P Agarwal
TWMS Journal of Pure and Applied Mathematics 10 (2), 2019
62019
On some classes of harmonic functions with nonnegative harmonic majorants in the half-plane
AM Jerbashian, JE Restrepo
Journal of Contemporary Mathematical Analysis 51 (2), 79-89, 2016
62016
Direct and inverse Cauchy problems for generalized space-time fractional differential equations
JE Restrepo, D Suragan
Advances in Differential Equations 26 (7/8), 305-339, 2021
42021
Oscillatory solutions of fractional integro‐differential equations II
JE Restrepo, D Suragan
Mathematical Methods in the Applied Sciences 44 (8), 7262-7274, 2021
42021
On some subclasses of delta-subharmonic functions with nonnegative harmonic majorants in the half-plane
AM Jerbashian, JE Restrepo
Journal of Contemporary Mathematical Analysis 51 (3), 134-147, 2016
42016
Linear differential equations with variable coefficients and Mittag-Leffler kernels
A Fernandez, JE Restrepo, D Suragan
Alexandria Engineering Journal 61 (6), 4757-4763, 2022
32022
Hilfer-type fractional differential equations with variable coefficients
JE Restrepo, D Suragan
Chaos, Solitons & Fractals 150, 111146, 2021
32021
A new representation for the solutions of fractional differential equations with variable coefficients
A Fernandez, JE Restrepo, D Suragan
arXiv preprint arXiv:2105.00870, 2021
32021
Generalized Hölder type spaces of harmonic functions in the unit ball and half space
A Karapetyants, JE Restrepo
Czechoslovak Mathematical Journal 70 (3), 675-691, 2020
32020
Weighted integral inequalities in terms of Omega-Fractional integro-differentiation
P Agarwal, AM Jerbashian, JE Restrepo
Advances in Mathematical Inequalities and Applications, 199-217, 2018
32018
A boundary property of some subclasses of functions of bounded type in the half-plane
A Jerbashian, J Restrepo
Fractional Calculus and Applied Analysis 20 (6), 1531-1544, 2017
32017
Composition operators on holomorphic variable exponent spaces
A Karapetyants, JE Restrepo
Mathematical Methods in the Applied Sciences, 2021
22021
Multidimensional Fourier transform and fractional derivative
JE Restrepo, A Piedrahita, P Agarwal
Proc. Jangjeon Math. Soc. 22 (2), 269-279, 2019
22019
The system can't perform the operation now. Try again later.
Articles 1–20